# SDR IPXA2017081420534

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 113,031 hours, 19,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Worn
- Location: Escape Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DOCK EMERGANCY ESCAPE HARNESS HOLDER COVER HOOK AND LOOP WORN OUT.  REPLACED THE COVER AND CHECKED OK IAW 25-60-00.
